# SDR REXA2021091000714

- Difficulty date: August 19, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 15,097 hours, 11,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6705300074
- Condition: Corroded
- Location: Bs 744-761
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LEFT SIDE SEAT TRACK SEGMENT BETWEEN F.S. 744 TO F.S. 761 IS CORRODED.
"	"REMOVED, FABRICATED AND INSTALLED NEW L/H SIDE SEAT TRACK BETWEEN FS 
744 TO FS 761 IAW CRJ 900 AMM 53-00-49-100-801-A12, SRM 53-41-49-101-
001-A02, AND 51-40-11-001-001-A01, 51-24-36-001-001-A01, REO# 670-53-
00-074 REV B DATED 10/24/2016.  WVAC EMP STAMP #703 MTC              
"
